# SDR ASOA2014051210490

- Difficulty date: May 2, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,970 hours, 25,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED LBL 9.   R & R CARGO TRACK IAW AMM 20-21-00-910-801 AND SRM 51-40-11.
